# SDR AALA201705029022

- Difficulty date: April 4, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 48,848 hours, 28,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON RIGHT HAND AFT GALLEY LOWER SILL AT STRINGER 23R BETWEEN FR 66 AND FR 68. REPLACED LOWER SILL PER EA 269305 AND SRM 51-72-11.
